# SDR ASAA2018062825280

- Difficulty date: June 28, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,820 hours, 12,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT DOES NOT COME ON WHEN TESTED. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY PACK S/N 69455 IAW AMM 33-51-06-960-805 FOR L2 DOOR EMERGENCY LIGHTS. OPS CK GOOD IAW AMM 33 51 06 960 805 STEPS 4 D 5, B, 1.
